Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Tmac01

Veteran Member
  • Total Reviews

    0
  • Content Count

    133
  • Joined

  • Last visited

Community Reputation

0 Neutral

About Tmac01

  • Rank
    Member
  1. im back!!! been offline for 3 weeks, seems like longer, took a while to find my log and from the looks of things it doesnt look like i was greatly missed heaps of progress over the past few weeks to talk about but too tired now to go into detail..will post some pics 2moro with latest news...stay tuned
  2. ahh man this breakout from upping my dosage is starting to hit me harder...however they are drying up quite quickly did some work on my legs the other day and the dday after felt it in my knee joints, they tend to start aching when i keep them bent for long periods (like sitting on the computer too long)..havent been playing much sport so not sure how theyre goin to react when i start up again some more stress coming my way as i have to sit a supplemenatry exam in another 2 weeks or so..lets s
  3. ye i heard she was on tane...people will say anything for the right price, she sold out to proactive and i dont blame her, why not?
  4. DAY 73 (WEEK 11) hey ppls...thanks for the kind words, good to know someone is reading my log...g'luck to you all! as for me well not much has changed really, been on 60mg/day since the new year began and i have broken out a bit along my jawline already...i just remembered my derm told me to take 20mg in the morning and the other 40 at night..instead i've been taking all 60 at night, im guessing this is a dangerous thing to do? ill start properly 2moro...no reall change in side effects just ye
  5. hey nastinupe, you reckon that starting on a lower dose helps ease the side effects as you gradually up your dosage? also u think a higher dosage decreases the chances of acne returning in the future?
  6. hey styler good to hear your clear....so your going to finish your course on 40mg/day, i always wondered if a low dose like 40 increases te chance of the acne returning down the track...wat u reckon?
  7. Day 66 (Week 10) i think ive gone as far as i can on 40mg/day...time to up to 60, plan on doing so in the new year. Acne doesnt seem to be getting much better and is kinda stuck atm, couple of actives and a few drying out atm, small breakouts at least once a week seem to be the norm...overall still not confident in my appearance, got this little party to go to for NYE 2moro with some friends and a bunch of girls but i dont feel comfortable around women so ill be steering clear of them, who kno
  8. things are looking better, although still not really near being clear, about 3 drying out and another 2 or so actives, still having the occassional breakout, i think i need a higher dosage before i can get any further improvement my side effects have realy subsided as of late, which is good because my derm told me to up my dosage when my body has adapted to the current dose so im goin to do so in 2006...i still get dry lips, some days they're bad and others theyre fine, strange...also have been
  9. hey Spezza, just noticed we started our logs exactly the same day...i popped my first pill on Oct 25th...what dosage you on atm?..im still on 40mg/day but plan on upping to 60 at the beginning of the new year
  10. hey Matt!! where u at?...keep us updated. ive noticed you havent exceeded the 60mg/day dosage...ive always wondered if starting off on a higher dosage decreases the chances of your acne coming back in the future...what you reckon? im on 40mg/day and been on for about 8 weeks, will up dosage next month to 60, i just hope and pray and dont have to do another course
  11. ye injuries suck...i wish we were made of steel, but ye i agree recovery is longer while on tane, especially the acne itself
  12. ye good luck betty with your treatment..once you get through the first 2-3mths its smooth sailing from there..nice log!, although no need to update pics so often, hard to see any improvement that way... sorry how rude of me, its your log u can do as u please
×